# SDR SWAA031370

- Difficulty date: June 20, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 67,017 hours, 73,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BCREF4146
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND COCKPIT OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT ASSY PER MM.
